# SDR AALA970319

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Rusted
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RUST AT MOUNTING POINTS.  REPLACED WITH SHOP TRACK.  (M)
